# SDR SWAA2023042519820

- Difficulty date: March 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT OF FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 23R.<[01] EVALUATED DAMAGE ON STRINGER 23R AT BS 540 FWD CARGO BAY FOUND TO BE OUT OF LIMITS REMOVED CORROSION ON STRINGER 25R AT BS 540 FWD CARGO BAY; AREA L=1' X W=1' IAW SRM 51-10-02-0G-0;[06] REMOVED CORROSION ON STRINGER 23R AT BS 540 FWD CARGO BAY; AREA L=1' X W=1' IAW SRM 51-10-02-0G-0;[07] VERIFIED CORRECTIVE ACTIONS #1; #6 MEASUREMENT TABLE VERIFIED;[08] PERFORMED CUT OUT S-23R FWD CARGO BAY AT BS 500D+12 TO BS 540; IAW SRM 53-00-03-2R-1 REPAIR 1;[09] VERIFIED CORRECTIVE ACTION 8;[10] REQ NDI CUT OUT FOR FREE CRACK CONDITION; AND ALL DAMAGE IS REMOVED IAW SRM 53-00-03-2R-1 REPAIR 1;[11] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC OPEN HOLE INSPECTION IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED. RECEIVED STRINGER SECTION FROM MATERIAL 7075T6 #.036'' CLAD   HFAB53-STR-011 PO NBR 913298 AND HAT CHANNEL FROM MATERIAL 7075T6 #.040'' CLAD HFAB53-HC-011 PO NBR 913289   LOCATED AND DRILLED REPAIR PARTS PER REF SRM 53-00-53 REPAIR 1 APPLIED CHEMICAL CONVERSION AND PRIME ON REPAIR PARTS PER REF SRM 53-00-53 REPAIR 1<INSTALLED REPAIR PARTS PER REF SRM 53-00-53 REPAIR 1 AND 23-153-01037-WIP1;THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-01037.
